# SDR TSAA0157009

- Difficulty date: January 24, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 69578331
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED CORROSION AT RT WING FRONT SPAR LOWER CHORD FSS 475.  REPAIRED CONSISTS OF REMOVING DAMAGED AREA AT HORIZONTAL FLANGE AND INSTALLING A TAPERED FILLER, HFEC COMPLETED ON ALL FASTENER HOLES AND REWORKED AREA.  NO DEFECTS NOTED.  CLEAN AND TREATED ALL EXPOSED AREAS AND INSTALLED DOUBLER NESTED ANGLES TO COMPLETE REPAIR.  (M)
